# SDR UPS97824746

- Difficulty date: October 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N840UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46140
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: CL
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE-N/A, EMERGENCY EXIT LIGHTS DISARMED CAME ON DURING CLIMB, COULD NOT RESET.  FOUND LOOSE WIRE ON SWITCH 2TL11-S6M.  RESECURED, OPS CHECK GOOD IAW MM 33-50-01.
